On the Harnack inequality for linear elliptic equations. (English) Zbl 0070.32302

Full Text: DOI


[1] S. Bernstein, Ueber ein geometrisches Theorem und seine Anwendung auf die partiellen Differentialgleichungen vom elliptischen Typus,Math. Zeit., 26 (1927) pp. 551–558. · JFM 53.0670.01
[2] L. Bers and L. Nirenberg, On linear and non-linear elliptic boundary value problems in the plane,Convegno Internazionale sulle Equazioni Derivate Parziali, 1954, pp. 141–167.
[3] W. Feller, Ueber die Lösungen der linearen partiellen Differentialgleichungen zweiter Ordnung vom elliptischen Typus.Math. Ann. 102 (1930), pp. 633–649. · JFM 56.0419.01
[4] D. Gilbarg and J. Serrin, On isolated singularities of solutions of second order elliptic differential equations,J. d’Analyse Math. (following in this issue). · Zbl 0071.09701
[5] E. Hopf. Elementare Betrachtungen ueber die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus,Sitzungsberichte Preuss. Akad. Wiss. 19 (1927), pp. 147–152. · JFM 53.0454.02
[6] O. D. Kellogg. Foundations of Potential Theory, Springer, Berlin 1929. · JFM 55.0282.01
[7] L. Lichtenstein, Beitraege zur Theorie der linearen partiellen Differentialgleichungen zweiter Ordnung vom elliptischen Typus. Unendliche Folgen positiver Lösungen,Rend. Circ. Math. Palermo, 33 (1912), pp. 201–211. · JFM 43.0448.01
[8] C. B. Morrey, Second order elliptic systems of differential equations, in Contributions to the theory of partial differential equations,Ann. of Math. Studies No. 33, Princeton, 1954, pp. 101–159. · Zbl 0057.08301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.